The Political Allocation of Property Rights : An Application to State Land Use Regulation
Authors
Pompe, Jeffrey J., Francis Marion University; Lipford, Jody W., Francis Marion University - United States of America
Year
2002
Volume
18
Number
1
Pages
133 - 158
Publisher
The Association of Private Enterprise Education
ISSN
0890-913X
Document type
Articles
Citation: Pompe, Jeffrey J.; Lipford, Jody W. / 2002. “The Political Allocation of Property Rights : An Application to State Land Use Regulation.” The Journal of Private Enterprise, 18(1): 133 - 158